Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mike_fae_Scotland

Member
  • Total Reviews

    0
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Mike_fae_Scotland

  • Rank
    Mike
  • Birthday 01/10/1989

Profile Information

  • Gender
    Male
  • Location
    Ayrshire, Scotland
  • Interests
    Haggis, drums and pharmacology
  1. Gonna put pictures of me through the various stages of accutane.
  2. Cheers for your input, if I end up bleedin' I'l consult my dermatologist, until then I'l just put some moisturiser on it
  3. I'm 18 years old, n I seem to be gettin' a patch work beard in the areas where I have little scarring. Is this just from my age n not growin' a full beard in yet or has anyone else had problems with scarring prohibiting them from growing a full beard?
  4. I've been on roaccutane for about 8 weeks now, and the skin on my shaft is starting to peel! Anyone else experienced this? Cause if it's common I don't really want to be tellin' my dermatologist and havin' to whip it out.
  5. Well you could either work your ass off when you have the free time to burn weight or take an anorectic drug, mostly various kinds of amphetamines, which would help you get in shape without any working out. Just watch out for problems like addiction and tachycardia xx
  6. Hey! Yeah I really could do with toning down my drinking. Problem is that it's basicly my hobby! I'm gonna slow it down though, been gettin' wrecked with my friends about 2-3 times a week which is just dodgy cause of the accutane. On top of that the pain killers for the hangover in the morning just put more strain on the liver! I'l calm it down though :) xx

    1. Well as with all CNS stimulants it gives you more energy, so you'l be jumping about, hyper, moving etc. Being more active means you produce more sweat and could lead to more blocked pores. Just a theory though. I was well into E before I ended up in hospital running about naked with a pulse of 190, doctor thought I was going to take a heart attack Never really noticed any effect on my skin though.
    2. Acne does make you feel down, I know how it feels but it is JUST acne. I'm not trying to trivialise what anyone has, hell I used to be a model before I started becoming spotty at 14 and it's just gotten progressively worse since, no girls have even looked at me in about 3 years now. Yeah it's crappy but that's life isn't it? One kick in the crotch after another. Try and put yourself above it, and keep trying with the treatments, something will eventually work. I'm on roaccutane the now, hopefull
    3. I've not tried it, but I'l give it a go, i'm joining the territorial army (reserve armed forces here in the UK) soon so I need to be fit and able. Thanks for the advice!
    4. At the risk of sounding like everyone else I have to agree you are gorgeous. Your scarring doesn't look too bad at all n doesn't take anything away from you in my oppinion

      1. I started Feb 22nd. So far not too many improvements. Lots of side effects though!
      2. You've only got a couple more weeks, I'd just suffer a couple weeks more of dryness n tightness than risk having the acne come back after all that time on accutane.
      3. I've gotten drunk a good handful of times now since been on roaccutane. Still to go to get my blood tested, but when I get them i'l inform you's of the result! My eyes are free from jaundice so i'm fairly confident my livers still fighting on strongly
      ×